# SDR P5CA2017042500098

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,192 hours, 20,061 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR AFT EQ EXHAUST FAN 2 DURING PRE-FLIGHT.  PERFORMED AN OPS CHECK OF THE NR 2 AFT EQUIPMENT EXHAUST FAN IAW SUPPLEMENT MANUAL 21-58-41, OPS CHECKED GOOD.
